# SDR DXTA2025052703614

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0194
- Aircraft time: 6,959 hours, 4,620 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Tripped
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: AFTER POST-FLIGHT OF AIRCRAFT, THE MAIN CABIN DOOR DOES NOT CLOSE FROM EITHER INSIDE OR OUTSIDE OF AIRCRAFT.  DOOR WAS THEN MANUALLY DISENGAGED FROM THE MOTOR AND THEN MANUALLY CLOSED AND LATCHED. CORRECTIVE ACTION: RESET DOOR LIFT MOTOR BECAUSE MANUAL RELEASE WAS PULLED, MCD DOOR WAS OUT OF SEQUENCE, RESET SEQUENCE,PERFORMED MCD OP CHECKS SEVERAL TIMES, OP CHECKS GOOD @ THIS TIME.REF CE 680A MM 52-15-05 & CE 680A MM 52-10-04.
